# SDR DALA2022122108274

- Difficulty date: August 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 68,341 hours, 31,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 ER/A 596975-14 HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQUIRED. (CRACK INSP) CORRECTIVE ACTION: COMPLIED WITH REVISION. (2370920)
